# SDR USAA2014050900009

- Difficulty date: May 6, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 64,411 hours, 24,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N52466
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORT CHANNEL BETWEEN BS 1661 TO BS 1681, RBL 58.22.  REPLACED FLOOR SUPPORT CHANNEL BETWEEN BS 1661 TO BS 1681, RBL 58.22 IAW SRM 53-80-13-1A, FIG 101 & 51-40-02.
